# SDR SWIA200820649

- Difficulty date: December 15, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 13,704 hours, 11,596 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2599 - CAPTAIN WINDSHIELD SHATTERED.  REPLACED CAPTAIN'S WINDSHIELD P/N ON, 601R33033-21  S/N ON, 08264H2884, P/N OFF:  601R33033-17, S/N OFF:  03034H5615.
